Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Burning sensation on the skin. Using melawash to improve dark and rough skin. Remedy?

my age is 25, from two months my skin became so dark and rough. From 2 days I have started using melawash but today i feel burning sensation on my face . How to solve this
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

You seem to have developed an allergic reaction to the face wash.

You need to discontinue using it.

Use a mild topical steroid like hydrocortisone over the affected area twice a day.

Take some oral antihistamines to decrease the itching and the allergy.

Do not use the same product again.
See a dermatologist for treatment of skin pigmentation after the allergy subsides.

Hope it helps

Dr Geetika Paul
MD ( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor